MathSciNet Relay Station
MathSciNet bibliographic data
MR1092127 58G18 (35P05 47F05 58G03)
Brüning, J.; Seeley, R. The expansion of the resolvent near a singular stratum of conical type. J. Funct. Anal. 95 (1991), no. 2, 255–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement